Convex and Discrete Geometry

[1] Nodal geometry of graphs on surfaces

Yong Lin Gbor Lippner Dan Mangoubi Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43645

arXiv preprint arXiv:1307.3226, 2013.7
[ Download ] [ 2019-12-24 20:47:11 uploaded by yaust ] [ 22 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Eigenvalue inequalities for graphs and convex subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43552

Communications in Analysis and Geometry, 5, (4), 575-623, 1997
[ Download ] [ 2019-12-24 20:40:14 uploaded by yaust ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Harnack inequality for homogeneous graphs and subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43539

Comm. Anal. Geom, 2, (4), 627-640, 1994
[ Download ] [ 2019-12-24 20:39:17 uploaded by yaust ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Upper bounds for eigenvalues of the discrete and continuous Laplace operators

Fan RK Chung A Grigor'Yan Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43525

advances in mathematics, 117, (2), 165-178, 1996.2
[ Download ] [ 2019-12-24 20:38:19 uploaded by yaust ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Graph homotopy and Graham homotopy

Beifang Chen Shing-Tung Yau Yeong-Nan Yeh

Convex and Discrete Geometry mathscidoc:1912.43524

Discrete Mathematics, 241, 153-170, 2001.10
[ Download ] [ 2019-12-24 20:38:15 uploaded by yaust ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the regularity of the solution of the <i>n</i>dimensional Minkowski problem

ShiuYuen Cheng Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43480

Communications on pure and applied mathematics, 29, (5), 495-516, 1976.9
[ Download ] [ 2019-12-24 20:35:22 uploaded by yaust ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Lp dual Minkowski problem

Yong Huang Hunan University Yiming Zhao New York University

Convex and Discrete Geometry mathscidoc:1911.43009

Advances in Mathematics, (332), 57-84, 2018
[ Download ] [ 2019-11-25 14:21:04 uploaded by YHuang ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Smooth solutions to the Lp dual Minkowski problem

Chuanqiang Chen Zhejiang University of Technology Yong Huang Hunan University Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1911.43008

Math. Ann., 373, 953-976, 2019
[ Download ] [ 2019-11-25 14:03:42 uploaded by YHuang ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A discrete uniformization theorem for polyhedral surfaces

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Nanjing Foreign Language School Tianqi Wu New York University

Differential Geometry Convex and Discrete Geometry mathscidoc:1911.03001

j. differential geometry, 109, (2), 223-256, 2018
[ Download ] [ 2019-11-21 17:14:15 uploaded by Tianqi_Wu ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Circular cone convexity and some inequalities associated with circular cones

Jinchuan Zhou Jein-Shan Chen Hao-Feng Hung

Convex and Discrete Geometry mathscidoc:1910.43883

Journal of Inequalities and Applications, 2013, (1), 571, 2013.12
[ Download ] [ 2019-10-20 22:36:29 uploaded by Jein_Shan_Chen ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Volume inequalities for sections and projections ofWulff shapes and their polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40005

[ Download ] [ 2019-08-22 16:00:09 uploaded by liaijun ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sections and Projections of L_p-Zonoids and Their Polars

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40004

[ Download ] [ 2019-08-22 15:56:47 uploaded by liaijun ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On the reverse dual Loomis-Whitney inequality

You-Ran Feng Henan Polytechnic University Qingzhong Huang Jiaxing University Ai-Jun Li Henan Polytechnic University

Convex and Discrete Geometry mathscidoc:1908.40003

[ Download ] [ 2019-08-22 15:51:44 uploaded by liaijun ] [ 91 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] New sine ellipsoids and related volume inequalities

Ai-Jun Li Henan Polytechnic University Qingzhong Huang Jiaxing University Dongmeng Xi Shanghai University

Convex and Discrete Geometry mathscidoc:1908.40002

[ Download ] [ 2019-08-22 15:46:29 uploaded by liaijun ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] the lp aleksandrov problem for origin-symmetric polytopes

Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1908.40001

Proceedings of the American Mathematical Society, 2019
[ Download ] [ 2019-08-20 21:51:48 uploaded by henryforever14 ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Existence of solutions to the even dual minkowski problem

Yiming Zhao New York University

Analysis of PDEs Convex and Discrete Geometry mathscidoc:1908.03002

Journal of Differential Geometry, 110, (3), 543-572, 2018
[ Download ] [ 2019-08-20 21:49:42 uploaded by henryforever14 ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A note on deconvolution with completely monotone sequences and discrete fractional calculus

Lei Li Jian-Guo Liu

Convex and Discrete Geometry mathscidoc:1905.43015

Quart. Appl. Math., 76, 189-198, 2018
[ Download ] [ 2019-05-11 23:53:07 uploaded by jianguo ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A geometric view of optimal transportation and generative model

Na Lei Dalian University of Technology Kehua Su Wuhan University Li Cui Beijing Normal University Shing-Tung Yau Harvard University Xianfeng Gu Stony Brook University

Computational Geometry Convex and Discrete Geometry Machine Learning TBD mathscidoc:1905.09001

Computer Aided Geometric Design, 68, 1-21, 2019.1
[ Download ] [ 2019-05-04 22:18:06 uploaded by ranier ] [ 499 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Affine function-valued valuations

Jin Li Vienna University of Technology

Convex and Discrete Geometry mathscidoc:1904.40003

International Mathematics Research Notices, 212, 2018
[ Download ] [ 2019-04-30 20:56:46 uploaded by jin1234 ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] The dual Orlicz-Minkowski problem

Baocheng Zhu Hubei University for Nationalities Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03005

J. Geom. Anal., 28, (14), 3829–3855, 2018.12
[ Download ] [ 2019-04-18 06:07:39 uploaded by ydpzjumn ] [ 107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] General volumes in the Orlicz-Brunn-Minkowski theory and a related Minkowski Problem I

Richard J. Gardner Western Washington University Daniel Hug Karlsruhe Institute of Technology Wolfgang Weil Karlsruhe Institute of Technology Sudan Xing Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Analysis of PDEs Functional Analysis Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:1904.03004

Calc. Var. PDE., 58, 12, 2019
[ Download ] [ 2019-04-18 05:57:50 uploaded by ydpzjumn ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] The Orlicz-Petty bodies

Baocheng Zhu Hubei University for Nationalities Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1904.40002

Int. Math. Res. Notices, 2018, 4356-4403, 2018.7
[ Download ] [ 2019-04-18 05:35:40 uploaded by ydpzjumn ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Sphere packing bounds via spherical codes

Henry Cohn Microsoft Research Yufei Zhao MIT

Convex and Discrete Geometry mathscidoc:1904.40001

Duke Mathematical Journal , 163, 1965--2002, 2014
[ Download ] [ 2019-04-11 12:14:16 uploaded by yufeizhao ] [ 153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] SL(n) covariant vector valuations on polytopes

Chunna Zeng Chongqing Normal University Dan Ma Shanghai Normal University

Convex and Discrete Geometry mathscidoc:1903.40001

Transactions of the American Mathematical Society, 370, (12), 8999–9023, 2018.12
[ Download ] [ 2019-03-20 13:12:42 uploaded by madan ] [ 132 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved